I had a light period on June 6th-10th with no clots after taking a take action pill on May 29th. (which is normal despite others saying that their period was delayed by the pill) I had unprotected sex with my boyfriend on the night of the 11th/ early morning of the 12th where he out rightly ejaculated inside of me. The late afternoon of the 13th I took another plan b. Now, today on the 19th of June I woke up this morning to spotting. just a few dots. it got a little heavier throughout the day but still very light. My cycle is typically 24-26 so I should be expecting my next period the first of July. I've been very tired and experiencing a lot of cramps and stomach pains for the last week. I know it's physically impossible for me to be having another period, after having had one only 9 days ago. I don't know what's happening. Am I having side effects to plan b?? I am scared that i could be pregnant. I've seen stories about plan b failing them & im a nervous. Help!?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had unprotected sex 5 days after the start of my period. Took plan b. light bleeding a week later?
Posted 29 Jan 2014 • 2 answers
Posted 22 Sep 2014 • 1 answer
Posted 16 Jun 2015 • 1 answer
Posted 12 Feb 2016 • 2 answers
Posted 19 Mar 2016 • 0 answers